MAUDE Adverse Event Report: CYNOSURE LUTRONIC TECHNOLOGY CORPORATION CLARITY II

CYNOSURE LUTRONIC TECHNOLOGY CORPORATION CLARITY II
Catalog Number 1110200210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Cynosure lutronic became aware of a clarity ii sparking during treatment.Treatment clinic relayed seeing a spark and hearing it.This occurred with three patients during separate treatments using icd 10/10/10 settings.It was noted that the device is eco-friendly; however, the treatment clinic reported that they may have been using a cryogen canister with a red lid, which contains a non-environmentally friendly cryogen.A member of the cynosure lutronic (cl) clinical team contacted the treatment clinic on 26 may 2026 to further investigate the incident.On 2 june 2026, cl clinical became aware that patient experienced a burn.No additional information or images was provided although requested.Burns are an expected side effect from such treatments.On 23 june 2026 a trained cl field service engineer (fse) went to the site to perform a device evaluation.Fse performed a system evaluation and functional check.Handpiece and fiber were then inspected.Fse checked the energy on both alex and yag using 18mm.Fse also inspected and tested 3mm/5mm, 8mm/10mm/12mm cartridges on customer's reported fluence setting.Fse confirms no issues were found and laser energy was within specification.Root cause to how the device sparked is inconclusive since the device was found to be operating within specification and no other treatment information was made available.The event is reportable per fda medical device reporting title 21 cfr part 803 since an observed malfunction occurred and could likely cause or contribute to a serious injury if the malfunction were to recur.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
CYNOSURE LUTRONIC TECHNOLOGY CORPORATION
55 samwon-ro
deogyang, goyang gyeonggi 10550
KS  10550
MDR Report Key25623500
Report Number1222993-2026-00059
Device Sequence Number9011621
Product Code GEX
UDI-Device Identifier08800291820040
UDI-Public(01)08800291820040(11)250418
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
Report Date (Section F) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1110200210
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/26/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient SexMale
Date Report Sent to FDA06/25/2026